# SDR UPS00834209

- Difficulty date: October 18, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Packing
- Part number: NAS1611112A
- Condition: Failed
- Location: Flap Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, AFTER TAKEOFF FLAPS STOPPED AT 10 DEG, HYDRAULIC PRESSURE DECREASED TO 0 PSI, AND HYDRAULIC QUANTITY DEPLEATED TO EMERGENCY AUX LEVEL.  CREW RAN RES LOW PRESS LIGHT CHECKLIST AND LOSS OF HYDRAULIC PRESSURE EMERGENCY CHECKLIST.  FOUND LT AIL PWR CNTRL VALVE HYD MANIFOLD LEAKING DUE TO LOOSE ATTACH BOLTS AND BLOWN SEAL.  REMOVED AND REPLACED SEALS, TIGHTENED BOLTS AND OPS CK AIL HYD PACK PER MM 27-10-07.  SEAL P/N ON NAS1611-112A.  SERVICED HYD FLUID IAW MM 12-30-01.
